Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Had sex, HPT negative. Took Mifepristone but no periods. Given Regestone, Maxical and vitamin D3. Have pimples. Suggest?

Mar 2016
User rating for this question
Very Good
Answered by

Practicing since : 2011
Answered : 4045 Questions
my last periods on 27july .i had involved sex on 19 th augst when i had checked dis month pregnecy test night ,mroning and afternoon on septmber 6th it shows negtive. But safer side i had taken 7th sep mifepristone tab but stil no periods .Even i had visted doctor for periods delay on 10thsep she had given sum tablets REGESTONE 5MG ,MAXICAL 500,CALCIUM WITH VITAMIN D3. I had using this last 4 days i am geting lot pimples but periods not yat can u help me on this
Posted Thu, 10 Oct 2013 in Women's Health
Answered by Dr. S Patra 1 hour later
Brief Answer:
Wait few days after stopping the tabs.

Detailed Answer:

Thanks for writing to us.

First of all, you did unprotected sex on safe period (19th August) if your previous cycle was regular. Pregnancy test also shows negative result. Therefore, chance of pregnancy is almost nil or negligible.

Second thing, you took mifepristone tab on 7th Sept. It is an abortion pill and not useful to induce period. It may cause hormonal imbalance and late period if it is used without indication.

Last thing, you have consulted with your doctor and take REGESTRONE tab to induce period. It is a androgenic progesterone tab. Therefore, you are getting lot of pimples. However, you will get your period or withdrawal bleeding within 5-7 days of stopping the tabs or completion the course.

To reduce pimple, you must take balanced diet, drink more water, keep bowel habit regular, avoid mental stress, use soap-free face wash 2-3 times daily and apply clindamycin or benzoyl peroxide cream 5% at bed time.

Hope, above information is quite helpful to you. Let me know, if you need any clarification.

Wish your good health and practice safe sex in future.

Dr Soumen

For future query, you can directly approach me through
Above answer was peer-reviewed by
Follow-up: Had sex, HPT negative. Took Mifepristone but no periods. Given Regestone, Maxical and vitamin D3. Have pimples. Suggest? 5 days later
i got Periods start on 18th sep evening i got oly 2 drops and stil now only hardly 20 drops came .i am little afraid on this can u help me
Answered by Dr. S Patra 1 hour later
Brief Answer:
Hormonal cause. Follow the guideline.

Detailed Answer:

Thanks for response.

Hopefully, you get your period but menstrual bleeding is less in amount. It may be due to hormonal imbalance and mental stress.

Do the following things to get effective result:

1) Take iron & vitamin supplements with your diet.
2) Do regular meditation/ yoga to avoid mental stress.
3) Drink more fluid/ water to stay hydrated & better circulation.

In addition, you can take this food stuff like broccoli, fennel seeds, salmon fish (rich in vitamin D & calcium), green vegetables (like spinach, brinjal etc), fish or fish oil (rich in omega-3 fatty acid), almonds, sesame seeds, yoghurt dairy product, soy milk, boiled egg, red or black grapes, tofu or paneer etc. These are quite helpful to regularize period and increase flow.

Hope, it helps for you. If you don't have any other query, you can close the discussion.

All the best. Good luck.

Dr Soumen
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor